# SDR AALA200803081

- Difficulty date: December 10, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT CENTER OVERWING INOPERATIVE.  REPLACED LAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
